# SDR ASOA201100185

- Difficulty date: January 21, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 20,098 hours, 17,722 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Deteriorated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EXIT EXTERIOR PLACARD WORN.  REPLACED WORN PLACARD ON LT OVERWING EXIT DOOR IAW AMM 11-10-03.
